Skip to main content

Research Repository

See what's under the surface

Advanced Search

On symmetries of crystals with defects related to a class of solvable groups (S2)

Parry, Gareth P.; Nicks, Rachel

Authors

Gareth P. Parry gareth.parry@nottingham.ac.uk

Rachel Nicks rachel.nicks@nottingham.ac.uk



Abstract

We find the geometrical symmetries of discrete structures which generalize the perfect lattices of crystallography to account for the existence of continuous distributions of defects.

Journal Article Type Article
Publication Date Jan 1, 2012
Journal Mathematical Methods in the Applied Sciences
Print ISSN 0170-4214
Electronic ISSN 0170-4214
Publisher Wiley
Peer Reviewed Peer Reviewed
Volume 35
Issue 15
APA6 Citation Parry, G. P., & Nicks, R. (2012). On symmetries of crystals with defects related to a class of solvable groups (S2). Mathematical Methods in the Applied Sciences, 35(15), doi:10.1002/mma.2571
DOI https://doi.org/10.1002/mma.2571
Keywords Crystals Defects Lie Groups
Publisher URL http://onlinelibrary.wiley.com/doi/10.1002/mma.2571/abstract
Copyright Statement Copyright information regarding this work can be found at the following address: http://eprints.nottingh.../end_user_agreement.pdf
Additional Information This is the accepted version of the following article: Nicks, R. & Parry, G.P., On symmetries of crystals with defects related to a class of solvable groups (S2),
Mathematical Methods in the Applied Sciences, 35(15), (2014), pp. 1741-1755, which has been published in final form at: http://onlinelibrary.wi....1002/mma.2571/abstract

Files

Solvable 2.pdf (384 Kb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf





You might also like



Downloadable Citations

;